Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Using Venusia cream, Elocon cream. Have doubts about the side effect of these creams

i am sona. 29 yrs old. i have a daughter and she is one year old. i recently went to a dermotologist for my sking problems. she prescribed Venusia cream, Elocon cream and Triglow cream. i just want to know about theirs uses and the duration of those creams. i studied in internet that long usage of these creams cause skin darker. so please reply
Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  1924
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for your query.

You can continue to use venusia cream as it is just a good skin moisturizer.
So long term use leads to soft skin.

Now as far is the other cream is concerned, 've is a topical steroid. It is used only when the condition is acute and when prescribed by a dermatologist.
You should not use it for long term on your own.

Long term usage of topical steroid creams can have various side effects.
So treat only who prescribed by a dermatologist.

Hope it helps.

Dr Geetika Paul
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Johny Chacko's  Response
Welcome to healthcare magic
Venusia cream is a moisturizer, you can use it for long term without any problems.
Elocon cream is a mid potent steroid cream and Triglow cream is a combination of retinoid, hydroquinone and steroid.
Elocon and Triglow should be used according to the advice of dermatologist. Follow his advice and follow up with him at the specified time. Do not self medicate or use it continuously without supervision.

Long term use will make skin sensitive and sunlight can make sensitive skin darker. Avoid excessive sunlight and use a sunscreen daily.

These medicines are not bad , gives results when used on the correct indications under supervision of expert.

Hope this helped
Take care
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor